Please use this identifier to cite or link to this item:
Title: On approximate cardinal preconditioning methods for solving PDEs with radial basis functions
Authors: Brown, D
Levesley, J
Ling, L
Kansa, E
First Published: Apr-2005
Citation: ENGINEERING ANALYSIS WITH BOUNDARY ELEMENTS, 2005, 29 (4), pp. 343-353
DOI Link: 10.1016/j.enganabound.2004.05.006
ISSN: 0955-7997
Type: Journal Article
Appears in Collections:Published Articles, Dept. of Mathematics

Files in This Item:
There are no files associated with this item.

Items in LRA are protected by copyright, with all rights reserved, unless otherwise indicated.